RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2006, Volume 42, Issue 2, Pages 101–108 (Mi ppi47)  

This article is cited in 3 scientific papers (total in 3 papers)

Communication Network Theory

Probability Distribution in Varying-Structure Queueing Networks

G. Sh. Tsitsiashvili, M. A. Osipova

Institute of Applied Mathematics, Far-Eastern Branch of the Russian Academy of Sciences

Abstract: The paper is devoted to the computation of stationary distributions of queueing systems in random media. Results obtained for considered models follow from a theorem proved in the paper. As an application of the theorem, we consider Jackson networks whose structure (the set of working nodes, service and input flow intensities, routing matrix, state set) and type (open/closed network) varies as the state of another network or of the environment changes. Product-form formulas for the computation of stationary distributions of the considered networks are obtained, and algorithms for the solution of auxiliary problems are developed.

Full text: PDF file (808 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2006, 42:2, 158–165

Bibliographic databases:

UDC: 621.394.74:519.2
Received: 02.06.2005
Revised: 13.01.2006

Citation: G. Sh. Tsitsiashvili, M. A. Osipova, “Probability Distribution in Varying-Structure Queueing Networks”, Probl. Peredachi Inf., 42:2 (2006), 101–108; Problems Inform. Transmission, 42:2 (2006), 158–165

Citation in format AMSBIB
\Bibitem{TsiOsi06}
\by G.~Sh.~Tsitsiashvili, M.~A.~Osipova
\paper Probability Distribution in Varying-Structure
Queueing Networks
\jour Probl. Peredachi Inf.
\yr 2006
\vol 42
\issue 2
\pages 101--108
\mathnet{http://mi.mathnet.ru/ppi47}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2232893}
\transl
\jour Problems Inform. Transmission
\yr 2006
\vol 42
\issue 2
\pages 158--165
\crossref{https://doi.org/10.1134/S0032946006020098}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33745837074}


Linking options:
  • http://mi.mathnet.ru/eng/ppi47
  • http://mi.mathnet.ru/eng/ppi/v42/i2/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. Sh. Tsitsiashvili, M. A. Osipova, “Modeli massovogo obsluzhivaniya s razlichnymi skhemami preobrazovaniya i tipami zayavok”, Dalnevost. matem. zhurn., 7:1-2 (2007), 101–107  mathnet
    2. G. Sh. Tsitsiashvili, M. A. Osipova, “Limiting Distributions in Queueing Networks with Unreliable Elements”, Problems Inform. Transmission, 44:4 (2008), 385–394  mathnet  crossref  mathscinet  zmath  isi
    3. G. Sh. Tsitsiashvili, “Itogi nauchnoi deyatelnosti laboratorii veroyatnostnykh metodov i sistemnogo analiza IPM DVO RAN za 1988–2008 gg.”, Dalnevost. matem. zhurn., 8:1 (2008), 111–120  mathnet
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:374
    Full text:119
    References:31
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020